# SDR QXEA200701332

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,193 hours, 10,826 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2382: NR 2 OIL PRESSURE FLUCTUATES AFTER START.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE CLEANED AND INSPECTED NR 2 ENGINE OIL PRESSURE TRANSDUCER CONNECTOR. RAN OPS CHECK OF OIL PRESSURE SYSTEM IAW AMM 71-00-00-868-805.  SYSTEM OPSC CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
